# SDR IPXA2675473

- Difficulty date: September 23, 2010
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587683
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLE IN MAIN CARGO DECK  FLOOR PANEL POS 7R THIRD FLOOR PANEL FROM OTBD.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
